Common Caristi-type Fixed Point Theorem for Two Single Valued Mappings in Cone Metric Spaces
Journal Title: Asian Research Journal of Mathematics - Year 2017, Vol 2, Issue 3
Abstract
In this paper, we obtain a common Caristi-type xed point theorem for two single valued mappings in the setting of cone metric spaces. Further, we derive some consequences and a coupled xed point theorem for two mappings without the need of the monotonicity assumption. Our work is supported by dierent examples.
Authors and Affiliations
Lazaiz Samih, Aamri Mohamed, Saffaj Hamza, Zakary Omar
On the Convergence of Gauss-type Proximal Point Method for Smooth Generalized Equations
Let X and Y be Banach spaces and Ω be an open subset of X. Let f : X → Y be a Fr´echet differentiable function on Ω and F : X 2Y be a set valued mapping with closed graph. We deal with smooth generalized equations whic...
Effects of Electrification of Particles and Viscous Dissipation on Unsteady Two-phase Flow over a Stretching Sheet
Aim: The unsteady boundary layer incompressible fluid (gas) with suspended particulate matter (SPM) with special attention to electrification of particles over a stretching sheet has been investigated. The rate of stretc...
Modelling Volatility of Asset Returns in Nigerian Stock Market: Applications of Random Level Shifts Models
This study examines the impact of structural breaks on conditional variance and mean reversion in symmetric and asymmetric GARCH models. A multiple breakpoint testing procedure was used to identify structural break point...
Invariant Compact Sets of Nonexpansive Iterated Function Systems
In this work we prove the existence of invariant compact sets under the action of nonexpansive iterated functions systems on normed spaces. We generalized the previous result to convex metric spaces and we also show that...
Decay for Solutions to Semilinear Regularity-Loss Type Equations with Memory
In this paper we consider the initial value problem of an inertial model for a generalized semilinear plate equation with memory in Rn (n ≥ 1). We study the decay and the regularity-loss property for this type of equatio...